# SDR FDEA202104110887

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 11,948 hours, 5,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T013039
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, FWD END-WALL, @ STA 1087 HAS CRACKED ATTACH ANGLE REMOVED & REPLACED ANGLE IAW BAC DWG 140T0130
